# SDR IKBR201912139090

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N9155Q
- Make and model: Beech F33A
- Aircraft serial: CE319
- Aircraft time: 3,459 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Aileron
- Part time: 3,159 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AD 19-21-08 THE RIGHT FORWARD AILERON CONTROL CABLE P/N 35-324314 WAS FOUND CORRODED. A NEW CABLE P/N MC35-524314 WAS INSTALLED.
